MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HELICAL SOFT; EMBOLIZATION COIL

MICROVENTION, INC. MICROPLEX HELICAL SOFT; EMBOLIZATION COIL
Model Number 100304HC-S-V-A
Medical Device Problem Codes Detachment Of Device Component (1104); Device Issue (2379)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device involved in this event has not been returned for evaluation.Following completion of the investigation, a follow-up medwatch will be submitted.(b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during the embolization treatment of an aneurysm, the coil did not detach.Upon withdrawal, the coil detached within the microcatheter.The system was removed without incident.No harm or injury was reported.

Brand Name
MICROPLEX HELICAL SOFT
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5841577
Report Number2032493-2016-00180
Device Sequence Number598388
Product Code HCG
UDI-Device Identifier00811425027455
UDI-Public(01)00811425027455(11)160311(17)210311(10)160311V2
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/11/2021
Device Model Number100304HC-S-V-A
Device Lot Number160311V2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2016
Initial Report FDA Received Date08/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1